| Model Number |
NT413 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Email address was not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
Doctor reported the implant was removed due to infection.